# SDR AALA20031365

- Difficulty date: December 1, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL  FIRST CLASS OVERHEAD EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY FOR FIRST CLASS OVERHEAD EMERGENCY LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
